Show simple item record

Optimal Constants in the Theory of Sobolev Spaces and PDEs

dc.date.accessioned2019-10-24T14:02:05Z
dc.date.available2019-10-24T14:02:05Z
dc.date.issued2010
dc.identifier.urihttp://publications.mfo.de/handle/mfo/3167
dc.description.abstractRecent research activities on sharp constants and optimal inequalities have shown their impact on a deeper understanding of geometric, analytical and other phenomena in the context of partial differential equations and mathematical physics. These intrinsic questions have applications not only to a-priori estimates or spectral theory but also to numerics, economics, optimization, etc.
dc.titleOptimal Constants in the Theory of Sobolev Spaces and PDEs
dc.identifier.doi10.14760/OWR-2010-8
local.series.idOWR-2010-8
local.subject.msc26
local.subject.msc15
local.subject.msc46
local.subject.msc28
local.subject.msc39
local.subject.msc35
local.subject.msc52
local.sortindex607
local.date-range07 Feb - 13 Feb 2010
local.workshopcode1006a
local.workshoptitleOptimal Constants in the Theory of Sobolev Spaces and PDEs
local.organizersAndrea Cianchi, Firence; Maria J. Esteban, Paris; Bernd Kawohl, Köln
local.report-nameWorkshop Report 2010,8
local.opc-photo-id1006a
local.publishers-doi10.4171/OWR/2010/08
local.ems-referenceCianchi Andrea, Esteban Maria, Kawohl Bernd: Optimal Constants in the Theory of Sobolev Spaces and PDEs. Oberwolfach Rep. 7 (2010), 325-371. doi: 10.4171/OWR/2010/08


Files in this item

Thumbnail
Report

This item appears in the following Collection(s)

Show simple item record